# SDR COMA056343

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 26,276 hours, 24,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5217- FLAPS FAIL CAUTION.  INSPECTED FLAP SYSTEM PER AS 98-20-01, NO DEFECTS FOUND.  RESET SYSTEM, CND.
